# SDR SIMA20201030003

- Difficulty date: October 30, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 37,667 hours, 32,632 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON PCA ROD FITTING (ON AILERON) OUTBOARD LUG HAT BUSHING HOLE WORN.  C/A: REMOVED AND REPLACED LT AILERON PCA FITTING, IAW EO EM-27MR-112.
